# SDR MALA975572

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A089
- System (JASC): 2720 · Rudder Control System
- Part: Bolt
- Part number: NAS62038
- Condition: Failed
- Location: Lt Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 5E-CHECK, LEFT RUDDER STOP TO HAVE A BROKEN BOLT.  MAINTENANCE REPLACED BOLTS.  OPS CHECK GOOD.  (M)
